# SDR CA970811006

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nlg Actuator
- Component: 8400105
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN LANDING AND GEAR SELECTED DOWN, THE NR2 HYDRAULIC SYSTEM DEPLETED. FOUND NOSE LANDING GEAR DRAG STRUT ACTUATOR DOWN LINE RUPTURED.
